# SDR SWAA2015050539312

- Difficulty date: April 26, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 42,941 hours, 26,426 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED TE UPPER PANEL ABOVE PYLON AFT FAIRING, VERTICAL PANEL SUPPORT ANGLE CRACKED, AT OTBD RIVET HOLES.  R & R ANGLE IAW SRM.
